# SDR A6WA201141046

- Difficulty date: November 23, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 119,150 hours, 18,461 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Shorted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL250 RECEIVED LT 10TH STAGE DUCT MESSAGE, RAN QRH, MESSAGE PERSISTED UNTIL ARRIVAL TO GATE.  SYNOPTIC PAGE FROM APU LCV TO LT PACK SHOWED YELLOW.  PERFOMRED A CONDUCTIVE TEST IAW CMM 26-14-12,  LOOP A50WK WAS FOUND TO BE SHORTED.  RESISTANCE BTW CONDUCTOR AND OUTSIDE HAS BEEN FOUND TO BE 14 OHMS.   REMOVED AND REPLACED LOOP A50WK IAW AMM 36-21-04.
